# SDR DALA2021062503452

- Difficulty date: June 25, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N663DN
- Make and model: Boeing 757232
- Aircraft serial: 24992
- Aircraft time: 83,772 hours, 38,682 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 730 Lbl2
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 663 IMPROPERLY HOLE ON FLOOR STRINGER ON STA 730 AND 2.90 LBL AT FWD CARGO COMPARTMENT. CORRECTIVE ACTION: SUMMARY OF NRC 00330. STRINGER ON STA 730 TO 840 AND 2.90 LBL AT FWD CARGO COMPARTMENT WAS REPLACED PER B757-200 SRM. (1852476)
